Working Agenda Aspen Cancer Conference

Mechanisms of Toxicity, Carcinogenesis, Cancer Prevention and Cancer Therapy

September 29th - October 3rd, 2024

Monday, September 30, 2024

7:00 am to 8:00 am Registration and Breakfast, Molly Campbell Conference Center, The Gant Resort Aspen, Colorado

SU2C/Aspen Cancer Conference Collaboration Day

Welcome
SU2C/Aspen Cancer Conference Collaboration - Curt Harris, Founder & President of ACC & Julian Adams, CEO of SU2C

Session I: Cancer Risk & Liquid Biopsy

8:10 am to	Introduction by Chair
8:20 am	Bill Nelson
8:20 am to	Rob Scharpf, MIT
8:40 am	<i>Talk title:</i>
8:40 am to 8:55 am	Discussion
8:55 am to	Christina Curtis, Stanford
9:15 am	Talk title:

9:15 am to 9:30 am	Discussion
9:30 am to 9:50 am	Jeff Venstrom, GRAIL Talk Tilte:
9:50 am to 10:05 am	Discussion

10 Minute Break 10:05 am to 10:15 am

Session 2: Cancer Vaccines

10:15 am to 10:25 am	Introduction by Chair S. Gail Eckhart, Baylor College of Medicine
	Vinod Balachandran, MSKCC Talk title:
0:45 am to 1:00 am	Discussion

:00 am to	Darrell Irvine, MIT
:20 am	Talk title:
:20 am to 1:35 am	Discussion
1:35 am to	Tyler Jacks, MIT
1:55 am	Development and investigation of immunogenic mouse cancer models
1:55 am to 2:10 am	Discussion

15 Minute Break & Photos 12:10 am -12:25 pm

Keynote Address

2:25 am to	Introduction by Chair:
2:35 am	Julian Adams
2:35 am to	Jenny Chang, Houston Methodist
2:55 pm	Talk Title
12:55 pm to 1:15pm	Discussion

Lunch I:15 pm

Monday Evening Special Event

	ACC/SU2C Reception – The Gant's Molly Campbell Conference Center 5 pm – 5:30pm Speaker - Aspen Cancer Ideas Lecture – Lisa
5:00 pm to	Coussons
7:00 pm	5:30-5:45 - Discussion
	5:45pm – 7:30pm
	Reception

Tuesday, October 1, 2024

7:00 am to 8:00 am Breakfast

8:00 am to	Welcome & Announcements
8:10 am	Curtis Harris/Megan Boucher

Session 3: Obesity, Metabolism & Cancer

8:10 am to 8:20 am	Introduction by Chair – Dave Tuveson/Cheryl Walker
8:20 am to 8:40 am	Carrie Daniel-MacDougal, MD Anderson Talk Title
8:40 am to 9:00 am	Discussion
9:00 am to 9:20 am	Speaker 2
9:20 am to 9:40 am	Discussion
9:40 am to 9:50 am	Break

Session 4: Disparity

9:50 am to 10:00 am	Introduction by Chair – Otis Brawley
10:00 am to 10:20 am	Tim Rebbeck, Dana-Farber Cancer Institute <i>Title Talk</i>
10:20 am to 10:40 am	Discussion
10:40 am to 11:00 am	Rob Winn,VCU Massey Cancer Center
:00 am to :20 am	Discussion

Session 5: Protein-Protein Interactions in Cancer

:20 pm to :30 pm	Introduction by Chair
	Cigall Kadoch, Dana Farber Institute Talk Title
1:50 pm to 2:10 am	Discussion
2:10 pm to 2:30 pm	H. Courtney Hodges, Baylor <i>Talk Titl</i> e
2:30 pm to 2:50 pm	Discussion

Lunch 1:00 pm

Tuesday Evening Special Event

5:00 pm to 6:00 pm	Introduction by Bill Kaelin Carolyn Kaelin Distinguished Speaker Monica Bertagnolli, NIH With discussion – 30 min talk and 15 minute discussion? Or 45 min talk
5:45 pm to 6:00 pm	Presentation of Fellow Awards: Founders Fellowship– TBA Holly and Gerald N. Wogan Fellowship - TBA
6:00 pm to 7:30 pm	Fellow Reception and Poster Presentations by Fellows

Wednesday, October 2, 2024

7:00 am to 8:00 am	Breakfast
8:00 am to	Welcome
8:10 am	Curtis Harris/Megan Boucher
8:10 am to	Founders <u>Fellowship</u> Awardee talk -TBA
8:20 am	10 min

Session 6: Antibody Drug Conjugates

8:30 am to 8:40 am	Introduction by Chair
8:40 am to 9:00 am	Marsha A. Moses, Harvard Talk Title
9:00 am to 9:20 am	Discussion
9:20 am to 9:40 am	Funda Meric-Bernstam, MDAnderson Talk Title
9:40 am to 10:00 am	Discussion
10:00 am to 10:20 am	BREAK

Session 7: New Targets for Cancer Risk Reduction

10:20 am to 10:30 pm	Introduction by Chair
10:30 pm to 10:50pm	Andrew Chan, Harvard Talk Title
10:50pm to 11:10 pm	Discussion

: 0pm to	Dipak Panigrahy, Harvard
:30 pm	<i>Talk Titl</i> e
:30 pm to :50 pm	Discussion

11:50 pm to	Closing Remarks/Announcements
12:00 pm	Curtis Harris & Ray DuBois

Lunch 12 pm

Advisory Committee Meeting

1:00pm to 2:30pm	Scientific Advisory Committee Meeting
3:00 pm to 5 pm	ACC Board Meeting

End of the Aspen Cancer Conference: 39 years of Excellence from the Laboratory to the Clinic

40th Anniversary of the Aspen Cancer Conference June 15 – 19, 2025